# SDR AWXA200300394

- Difficulty date: April 19, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 13,880 hours, 5,539 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Bottle
- Part number: 89151114
- Condition: Discharged
- Location: Zone 125
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OMA - DIVERSION - FLT 0012 - APPROXIMATELY 1 HOUR AND 30 MINUTES INTO FLIGHT EN ROUTE FROM PHX TO JFK CREW OXYGEN WENT DOWN TO 20 PSI AND REGULATOR PRESSURE WAS LOW, FLIGHT DIVERTED TO OMA.  EMERGENCY OXYGEN SWITCH WAS STUCK IN 100 PERCENT POSITION AFTER GROUND TEST, MASK WAS NOT STOWED PROPERLY CAUSING OXYGEN TO DEPLETE.  CONTRACT MAINTENANCE REMOVED AND REPLACED CREW OXYGEN BOTTLE IAW T/C S2A35301, PERFORMED LEAK CHECK, NO LEAKS NOTED.
